UNIVERSITY
OF WROCŁAW
 
Main Page
Contents of previous volumes
Forthcoming papers
General Information
Instructions for authors


VOLUMES
38.2 38.1 37.2 37.1 36.2 36.1 35.2
35.1 34.2 34.1 33.2 33.1 32.2 32.1
31.2 31.1 30.2 30.1 29.2 29.1 28.2
28.1 27.2 27.1 26.2 26.1 25.2 25.1
24.2 24.1 23.2 23.1 22.2 22.1 21.2
21.1 20.2 20.1 19.2 19.1 18.2 18.1
17.2 17.1 16.2 16.1 15 14.2 14.1
13.2 13.1 12.2 12.1 11.2 11.1 10.2
10.1 9.2 9.1 8 7.2 7.1 6.2
6.1 5.2 5.1 4.2 4.1 3.2 3.1
2.2 2.1 1.2 1.1
 
 
WROCŁAW UNIVERSITY
OF SCIENCE AND
TECHNOLOGY

Contents of PMS, Vol. 13, Fasc. 1,
pages 97 - 121
 

A PROBABILISTIC APPROACH TO THE REDUITE IN OPTIMAL STOPPING

N. El Karoui
J.-P. Lepeltier
A. Millet

Abstract: In this work the approach to the reduite is made in a simple and unified way. More precisely, we use the same probabilistic technique to study the optimal stopping problem associated with the reduite, to prove the expression of the Snell envelope in terms of the reduite under very general assumptions, and to show continuity properties of the reduite. We finally describe the example of diffusion processes with jumps.

2000 AMS Mathematics Subject Classification: Primary: -; Secondary: -;

Key words and phrases: -

Download:    Abstract    Full text   Abstract + References